Conformality from field-string duality on Abelian orbifolds - art. no. 121901

Authors
Citation
Ph. Frampton, Conformality from field-string duality on Abelian orbifolds - art. no. 121901, PHYS REV D, 6012(12), 1999, pp. 1901
Citations number
16
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6012
Issue
12
Year of publication
1999
Database
ISI
SICI code
0556-2821(199912)6012:12<1901:CFFDOA>2.0.ZU;2-L
Abstract
If the standard model is embedded in a conformal theory, what is the simple st possibility? We analyze all Abelian orbifolds for discrete symmetry Z(p) with p less than or equal to 7, and find that the simplest such theory is indeed SU(3)(7). Such a theory predicts the correct electroweak unification (sin(2) theta similar or equal to 2 0.231). A color coupling alpha(C)(M)si milar or equal to 0-07 suggests a conformal scale M near to 10 TeV, [S0556- 2821(99)50124-0].